











AGENDA: PART 2

3rd Asia-Pacific Meeting on Education 2030 (APMED2030)

4-7 July 2017, Bangkok, Thailand

Part 2	1 st Meeting of the Regional Network of SDG4 National Coordinators
Time	08:30 – 17:00 hrs. (registration starts at 08:30 am, meeting starts at 09:00 am)
Date	Friday, 7 July 2017
Location	The Cellar Room, Upper Level Lobby, Dusit Thani Hotel, Bangkok, Thailand

		7 July 2017 (Friday)
TIME	FORMAT	SESSION
08:30 - 08:50		Registration
09:00 - 09:20	Plenary	SESSION 1: OPENING
[The Cellar] (10 min)		Welcome <i>Mr. Gwang-Jo Kim, Director, UNESCO Bangkok</i>
(10 min)		Introduction to Part II of the 3rd Asia-Pacific Meeting on Education 2030 Ms. Maki Hayashikawa, Chief, Section for Inclusive Quality Education (IQE), UNESCO Bangkok
09:20 - 09:30		Group Photo
09:30 - 10:10	Plenary	SESSION 2: ENDORSEMENT OF THE REGIONAL RECOMMENDATIONS ON SDG TARGET 4.7
[The Cellar] (40 min)		Chair: Professor Kazuhiro Yoshida, Regional Representative of the Education 2030 Steering Committee/ Professor, Hiroshima University, Japan
		The regional recommendations for the mainstreaming, monitoring and reporting of SDG target 4.7 developed during Part 1: Technical Session of the 3 rd APMED2030 will be presented during this session for endorsement.
		Presentation: Regional recommendations on mainstreaming SDG target 4.7 Presenter: Ms. Francisco Benavides, TWG-Education 2030+ Co-Chair, UNICEF EAPRO
		Q&A (15 min)
10:10 - 10:30		Coffee break – Foyer
10:30 - 11:00	Plenary	SESSION 3: TOWARDS A COMMON UNDERSTANDING OF EFFECTIVE COORDINATION OF SDG4-EDUCATION 2030 IN ASIA AND THE PACIFIC
[The Cellar] (30 min)		This session will endorse the Terms of Reference (ToR) of the regional network of SDG4 national coordinators, establishing a common understanding of the role, responsibilities, scope, activities and expected outcome of the regional network of SDG4 national coordinators in Asia-Pacific. Presenter: Ms. Urmila Sarkar, TWG-Education 2030+ Co-Chair, UNICEF ROSA Q&A (15 min)



11:00 – 12:30	Plenary	SESSION 4: GLOBAL UPDATES ON SDG4-EDUCATION 2030 COORDINATION,
		PARTNERSHIPS AND MONITORING
[The Cellar] (90 min)		Chair: Mr. Libing Wang, Chief, Educational Innovation and Skills Development Section, UNESCO Bangkok
		This session will update participants on the outcomes of the SDG4-Education 2030 Global Steering Committee Meeting.
		Presentation: Updates from the SDG4—Education 2030 Global Steering Committee (30 min) Presenters: • Mr. Jordan Naidoo, Director, Division of Education 2030 Support and Coordination, UNESCO HQ • Professor Kazuhiro Yoshida, Regional Representative of the Education 2030 Steering Committee
		Presentation: 2017 Global Education Monitoring Report (20 min) Presenter: Ms. Anna D'Addio, Senior Policy Analyst, GEMR Team
		Presentation: GPE's support to systems strengthening for SDG4 (20 min) Presenter: Ms. April Golden, Donor Relations Officer, Global Partnership for Education (GPE)
		Q&A (20 min)
12:30 - 13:30		Lunch – Pavilion Restaurant, Lower Level Lobby
13:30 – 15:00	Plenary	SESSION 5: REVIEW AND DISCUSSION ON THE REGIONAL SDG4 IMPLEMENTATION ROADMAP
[The Cellar] (90 min)		This session will present the regional SDG4 implementation roadmap, highlighting key milestones to achieve going forward. Final inputs from the SDG4 National Coordinators will be collected and reflected for final endorsement at the end of the meeting.
		Presentation: Regional SDG4 Implementation Roadmap (30 min) Presenters: Ms. Maki Hayashikawa, TWG-Education 2030+ Co-Chair, UNESCO Bangkok
		Presentation: ICT for SDG4: A Regional Strategy 2017-2022 (20 min) Presenter: Ms. Jonghwi Park, Programme Specialist, ICT in Education, UNESCO Bangkok
		Presentation: The role of the regional research community in supporting SDG4- Eduction 2030 - perspectives from ERI-net (20 min) Presenters: ERI-net representatives • Dr. Mark Bray, UNESCO Chair Professor in Comparative Education, University of Hong Kong • Dr. Shinobu (Yume) Yamaguchi, Professor, Tokyo Institute of Technology
		Q&A (20 min)



15:30 – 16:30	Plenary	SESSION 6: IDENTIFYING AND ENDORSING KEY ACTIONS TO TAKE (2017-2018) &
[The Cellar] (60 min)		NEXT STEPS Facilitator: Ms. Danielle Tungane Cochrane, Director, Planning & Development, Cook Islands Ministry of Education
		Discussion With reference to the milestones of the regional SDG4 implementation roadmap, SDG4 national coordinators will identify key action points that can be carried out as a regional network and individually, as a national coordinator from 2017-2018. Key themes of upcoming APMED2030 may be discussed along with the priority/order of areas to take up.
16:30 – 17:00	Plenary	SESSION 7: CLOSING
[The Cellar]		
(30 min)		Speakers:
		Country representative (TBD)
		Mr. Gwang-Jo Kim, UNESCO Bangkok

